# SDR S2YA97018

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2430 · DC Generating System
- Part: Dc Power Panel
- Part number: 1143810237
- Condition: Failed
- Location: Lt Engine
- Part time: 6 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MKE/IND - FLT 1198 - ON TAKEOFF ROLL, CREW NOTICED THE LT DC GENERATOR FELL OFF-LINE WITH THE LT DC GEN ANNUNCIATOR ILLUMINATING.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS INSPECTED BY MAINTENANCE.  THEY FOUND THE LT DC POWER PANEL BAD.  THE DC POWER PANEL WAS REPLACED.  OPS CHECKED AND RETURNED TO SERVICE.  (X)
